2 doctors weighed in:

Ever since I've started using Nexium (esomeprazole) for my stomach ulcer I've had; headaches, dizzy, weakness/twitching, fatigue, bowel/bladder/vision changes.

2 doctors weighed in
Dr. Kathy Robinson
Family Medicine
1 doctor agrees

In brief: See doctor

Sounds like you are having an intolerance to the nexium (esomeprazole).
Please see your doctor and possibly get a medication change. You also need to be checked to make sure it is just the nexium (esomeprazole) and not something else going on. Please be seen as soon as possible

In brief: See doctor

Sounds like you are having an intolerance to the nexium (esomeprazole).
Please see your doctor and possibly get a medication change. You also need to be checked to make sure it is just the nexium (esomeprazole) and not something else going on. Please be seen as soon as possible
Thank
Dr. Randy Baker
Holistic Medicine

In brief: Stop Nexium (esomeprazole) and...

All of these can be side effects of Nexium (esomeprazole).
I advise stopping it & seeing your doc. This may be related to low magnesium so try magnesium glycinate, citrate or taurate. Have you been assessed for H. Pylori infection? You might benefit from an alternative drug like Zantac. A supplement called DGL can help too. See http://bit.ly/1b1Avqs & http://tinyurl.com/mp2xh62 & http://tinyurl.com/mwxb522

In brief: Stop Nexium (esomeprazole) and...

All of these can be side effects of Nexium (esomeprazole).
I advise stopping it & seeing your doc. This may be related to low magnesium so try magnesium glycinate, citrate or taurate. Have you been assessed for H. Pylori infection? You might benefit from an alternative drug like Zantac. A supplement called DGL can help too. See http://bit.ly/1b1Avqs & http://tinyurl.com/mp2xh62 & http://tinyurl.com/mwxb522
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
48 years in practice
16M people helped
Continue
111,000 doctors available